Table of Contents Author Guidelines Submit a Manuscript
Journal of Parasitology Research
Volume 2012, Article ID 250793, 3 pages

Immunity to Protozoan Parasites

1Instituto de Biofísica Carlos Chagas Filho, Universidade Federal do Rio de Janeiro, 21941-902 Rio de Janeiro, RJ, Brazil
2Departamento de Biologia Celular Molecular e Bioagentes Patogenicos, Faculdade de Medicina de Ribeirão Preto, Universidade de São Paulo, 14049-900 Ribeirão Preto, SP, Brazil
3Laboratorio de Bioquímica y Biología Molecular, Facultad de Medicina, Universidad Católica de Córdoba, X5004ASK Cordoba, Argentina
4CINTERGEN, Escola Paulista de Medicina, UNIFESP, 04044-010 São Paulo, SP, Brazil

Received 9 January 2012; Accepted 9 January 2012

Copyright © 2012 Marcela F. Lopes et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marcela F. Lopes, Dario S. Zamboni, Hugo D. Lujan, and Mauricio M. Rodrigues, “Immunity to Protozoan Parasites,” Journal of Parasitology Research, vol. 2012, Article ID 250793, 3 pages, 2012.